MathSciNet Relay Station
MathSciNet bibliographic data
MR1233969 (95f:11111) 11Y60 (40A05 65B05)
Elsner, C. On a sequence transformation with integral coefficients for Euler's constant. Proc. Amer. Math. Soc. 123 (1995), no. 5, 1537–1541.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement